MAUDE Adverse Event Report: SMITH & NEPHEW, INC. UNIV CAN ACET SCREW 20MM; PROST, HIP, SEMI-CNSTRND, MET/POLY, CMNTD

SMITH & NEPHEW, INC. UNIV CAN ACET SCREW 20MM; PROST, HIP, SEMI-CNSTRND, MET/POLY, CMNTD
Model Number 71336520
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal reference number: (b)(4).
 
Event or Problem Description
It was reported that, after surgery was completed, it was found that the content of the main code (01) field in the english logo of the univ can acet screw 20mm was "0", which was inconsistent with the content of the product (01) field.
 
Additional Manufacturer Narrative
H3, h6: the associated device, used in treatment, was not returned for evaluation but the label pictures were reviewed, and the failure mode was confirmed.A complaint history review found related failures for the listed batch.A review of the manufacturing records and a labeling review indicated that the gtin was missing from the chartstik labels.At this time, we have determined that the product failed to meet product specifications at the time of manufacture.Some probable cause could be but not limited to incorrect system data input.An event evaluation concluded that a chart stick label change request was initiated in our system to update the corresponding label format.It was determined that the issue is isolated to the chart stick labels and does not impact the outer or inner labels.According to manufacturing procedures, barcodes are optional for chart stick labels.Thus, containment was not deemed necessary.Based on this investigation, the need for corrective action is not indicated.Should additional information be received, the complaint will be reopened.No further investigation is warranted for this complaint; however, we will continue to monitor future complaints and investigate as necessary.

Brand Name
UNIV CAN ACET SCREW 20MM
Common Device Name
PROST, HIP, SEMI-CNSTRND, MET/POLY, CMNTD
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
MDR Report Key12537703
Report Number1020279-2021-07204
Device Sequence Number16497538
Product Code JDI
UDI-Device Identifier03596010197658
UDI-Public03596010197658
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K920430
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number71336520
Device Catalogue Number71336520
Device Lot Number21CM15939
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/08/2021
Supplement Date Received by Manufacturer11/03/2021
Initial Report FDA Received Date09/27/2021
Supplement Report FDA Received Date11/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1